# SDR FDEA201306241379

- Difficulty date: June 24, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION,  RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS= 683.4 AND 713.6.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 52.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
